MathSciNet Relay Station
MathSciNet bibliographic data
MR1012509 (91m:53029) 53C15 (53C10)
Thompson, G.; Schwardmann, U. Almost tangent and cotangent structures in the large. Trans. Amer. Math. Soc. 327 (1991), no. 1, 313–328.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement